# SDR AALA20002096

- Difficulty date: December 14, 2000
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N875AA
- Make and model: Boeing 727223
- Aircraft serial: 21387
- System (JASC): 3350 · Emergency Lighting
- Part: Splice
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, CABIN FLOOR PATH EMERGENCY EXIT LIGHT INOPERATIVE.  REPAIRED EMERGENCY EXIT FLOOR PATH SPLICES AT AFT CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
